UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-10 of 25 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Gaussian unitary ensembles with two jump discontinuities, PDEs, and the coupled Painlevé II and IV systems Journal article
Studies in Applied Mathematics, 2021,Volume: 146,Issue: 1,Page: 118-138
Authors:  Lyu,Shulin;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Gaussian unitary ensembles  Hankel determinant  orthogonal polynomials  Painlevé equations  
Painlevé VI, Painlevé III, and the Hankel determinant associated with a degenerate Jacobi unitary ensemble Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 15,Page: 9169-9184
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2021/03/09
degenerate Jacobi unitary ensemble  double scaling analysis  Hankel determinant  ladder operators  Painlevé equations  random matrix theory  
Gap probabilities in the Laguerre unitary ensemble and discrete Painlevé equations Journal article
Journal of Physics A: Mathematical and Theoretical, 2020,Volume: 53,Issue: 35
Authors:  Hu,Jie;  Dzhamay,Anton;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
birational transformations  difference equations  orthogonal polynomials  Painleve equations  
Painlevé V, Painlevé XXXIV and the degenerate Laguerre unitary ensemble Journal article
Random Matrices: Theory and Application, 2020,Volume: 9,Issue: 2
Authors:  Min,Chao;  Chen,Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09
asymptotics  degenerate Laguerre unitary ensemble  Hankel determinant  ladder operators  orthogonal polynomials  Painlevé equations  
Differential and difference equations for recurrence coefficients of orthogonal polynomials with hypergeometric weights and Bäcklund transformations of the sixth Painlevé equation Journal article
Random Matrices: Theory and Application, 2020
Authors:  Hu,Jie;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2021/03/09
Bäcklund transformations  Discrete orthogonal polynomials  Hypergeometric weights  Painlevé VI  
Orthogonal Polynomials, Asymptotics and Heun Equations Journal article
arXiv, 2019
Authors:  Yang Chen;  Galina Filipuk;  Longjun Zhan
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/22
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite |  | TC[WOS]:7 TC[Scopus]:6 | Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
Random Matrices, Painlev'e Equations, Integrable Systems in Orthogonal Polynomials and Related Topics - Part II Preface Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2018,Volume: 7,Issue: 4
Authors:  Chen, Yang;  Filipuk, Galina;  Rebocho, Maria das Neves
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2018/10/31
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan L.;  Blower G.;  Chen Y.;  Zhu M.
Favorite |  | TC[WOS]:5 TC[Scopus]:4 | Submit date:2019/02/12
Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442–2465
Authors:  Hongmei Chen;  Galina Filipuk;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/03
Asymptotic Expansions  Singularity Confinement  Difference Equations  Discrete Painlevé Equations  Orthogonal Polynomials